Does the medicine Levaquin cause yeast infections in women?

Answers (1)

3 May 2011

Levaquin is a fluoroquinolone antibiotic used to treat bacterial infections. Like many antibiotics Levaquin can cause yeast infections, since they can get rid of "good" bacteria that help protect against yeast infections.
See your doctor or pharmacist if you think you may be developing a yeast infection.
http://www.drugs.com/enc/vaginal-yeast-infection.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can I take diflucan before I finish taking Levaquin?

Antibiotics cause yeast infections for me and I feel as though I am starting to get one. I am only on the antibiotic for 3 days and this is the ...

1 answer 22 Mar 2012

Ethinyl Estradiol/Norgestimate - will I get yeast infection if don't take at the exact same time?

I have been on this pill for about 1 year now. My only problem is that I do not take it the exact same time. Do women get yeast infections if they do ...

2 answers 7 Aug 2012

Well here it goes, a question for the menopause women?

I started using replens and then tried vagifem and then I got a yeast infection. I know they are not related because I spoke to the pharmacist. I ...

1 answer 20 Nov 2012

Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast

... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...

2 answers 14 Apr 2014

Monistat-1 - So this is my first yeast infection and I used monistat 1. I'm not sure how I'm suppose

... to know when its working? A lot of people have said that there is leakage but I still have had nothing but the yeast and I don't know if the ...

1 answer 14 days ago